MAUDE Adverse Event Report: WALK VASCULAR, LLC JETI PERIPHERAL THROMBECTOMY SYSTEM; THROMBECTOMY CATHETER

WALK VASCULAR, LLC JETI PERIPHERAL THROMBECTOMY SYSTEM; THROMBECTOMY CATHETER
Model Number WV008F
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The jeti peripheral thrombectomy system is intended to remove/aspirate fluid and break-up soft emboli and thrombus from the peripheral vasculature and to sub selectively infuse/deliver diagnostics or therapeutics with or without vessel occlusion.This particular procedure involved intervention into the inferior vena cava, which is not an approved indication for this device.Additional information was requested to the user facility, but no further details could be provided.The jeti peripheral thrombectomy system operated as intended with no device malfunction.
 
Event or Problem Description
An adverse event occurred after using the jeti peripheral thrombectomy system in (b)(6) usa.When the occlusion could not be completely removed within the inferior vena cava of the patient, an alternative device (argon cleaner) was utilized and the patient entered bradycardia approximately 10 minutes into the alternative procedure.

Brand Name
JETI PERIPHERAL THROMBECTOMY SYSTEM
Common Device Name
THROMBECTOMY CATHETER
Manufacturer (Section D)
WALK VASCULAR, LLC
17171 daimler st.
irvine CA 92614
MDR Report Key7782233
Report Number3010127658-2018-00001
Device Sequence Number1860923
Product Code DXE
UDI-Device IdentifierB139WV008F0
UDI-Public+B139WV008F0/$$71802009/14D201808124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2018
Device Model NumberWV008F
Device Catalogue NumberWV008F
Device Lot Number1802009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age79 YR